# SDR DALA2024072907538

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND AFTER REMOVED CUSP WEB BTW STA Y=218 TO STA Y=238, -X=56 TO -X=44 AT CABIN PAX. SUMMARY OF NRC 00820: CUSP WEB BTW STA Y=218 TO STA Y=238, -X=56 TO -X=44 AT CABIN PAX WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 FIG 203. (LP #0468164)
